hi , i'm 14 years old , i have masturbated for only one year and then i stopped it . but since i've stopped when i make bowel movement , i always start to urinate in normal way but while getting off stools and ehhhhhhh a stick white gel comes out inform of urine and a little diff. from sperms . nevertheless i continued urinating in normal way . i mean that the white sticky gel only comes out while pushing the stools . plz can anyone help me !!@#
It may be possible that you are having a condition called congestive prostatitis.During urinating and at the end of urination the bladder is emptying out the last few drops of urine, and it actually squeezes the prostate. Sitting in a warm bathtub for 10-15 minutes daily may help. Congestion of the prostate can also increase the risk of infection of this gland. In that case you may need a course of antibiotic therapy. Consultation with a urologist is recommended. Good luck and kind regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.